MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUN REV OFFST STM ADPTR 6MM; KNEE STEMS

DEPUY IRELAND 9616671 ATTUN REV OFFST STM ADPTR 6MM; KNEE STEMS
Catalog Number 151306000
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 12/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the bolt of the offset stem adapter was too tight and could not be twisted when the surgeon attempted to use it during the tka surgery.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: examination of the returned device confirms the reported event.Product problem has not been identified.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative

Brand Name
ATTUN REV OFFST STM ADPTR 6MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key8248057
Report Number1818910-2019-80951
Device Sequence Number14023186
Product Code JWH
UDI-Device Identifier10603295475149
UDI-Public10603295475149
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151306000
Device Lot Number8694136
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2019
Initial Date Received by Manufacturer 12/19/2018
Supplement Date Received by Manufacturer03/15/2019
03/15/2019
Initial Report FDA Received Date01/15/2019
Supplement Report FDA Received Date03/15/2019
03/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1